MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. SDI CABLE 8.5M

SHIRAKAWA OLYMPUS CO., LTD. SDI CABLE 8.5M
Model Number MAJ-1912
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to olympus technical assistance center (tac), the serial digital interface (sdi) cable 8.5m was noted to be damaged.It was noted that the sdi cable fell from the ceiling and the tip broke off.There was no harm or user injury reported due to the event.
 
Additional Manufacturer Narrative
The subject device has not been returned to olympus for evaluation.During troubleshooting, the customer was provided with part number for replacement of the sdi cable.The investigation is ongoing, and a definitive root cause of the reported event cannot be determined at this time.If additional information becomes available, this report will be supplemented accordingly.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation and corrections to b5 and d4.Please see updates to b5, d4, h6 and h10.Three attempts were performed to obtain additional information, but no response was received from the customer.The device history record was unable to be reviewed for this device since the serial number was not provided.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.The cable was discarded by the customer.Based on the results of the investigation, it¿s likely the damaged sdi cable was due to external forces.The final root cause of this event was unable to be identified.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
The customer reported that an employee tripped on the cable and it dislodged from the portable monitor.The event did not occur during a procedure and there was no patient involvement.

Brand Name
SDI CABLE 8.5M
Common Device Name
SDI CABLE
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key17143015
Report Number3002808148-2023-06055
Device Sequence Number7802413
Product Code FDF
UDI-Device Identifier04953170304866
UDI-Public04953170304866
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K051645
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-1912
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2023
Supplement Date Received by Manufacturer08/01/2023
Initial Report FDA Received Date06/16/2023
Supplement Report FDA Received Date08/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown